Ive been on 100 mg of Zoloft for abut the last 4 months. I started on 25 mg, then it went to 50 mg then 100 mg. I felt great with the 100 mg then all the sudden last week it feels like it quit working. I have had a big increase of stress in my life so Im not sure if thats it or not. Has anyone seen a big change in 100 to 200 mg or a friend of mine even suggested to talk to my doctor about adding another prescription with it
Zoloft 100mg, felt great then more stress & now not working, has anyone gone from 100mg to 200mg?
- 25 Jun 2013 by rhnhsh
- 22 July 2013
Yes!I'm taking 200mg per day,it took me 5yrs to feel this balanced,But I have a itching hairline on my forehead for th last 2yrs,nothing help for it,I have this constant urge to scratch and I do!I used to take Seroquel 75 mg for the first 3yrs and developed Diabetes 2,the seroquel made me Hyperglycaemic!I started having Neuropathy very severe to say the least!I started having Severe Burning sensation all over my brain,and lower legs,Celolites was the next problem,my knees was aching felt somebody pearced a knife through my knee,So basically my Bipolar eventually gave me diabetes!one thing I can say that it was my curious mind that led me to this site!it was here that iv learned what was happening to me!I was listening t my body!She will not lie to you iv you care enough for her!many of the times I hv told my dr/psyc what is happening to me!I told her about th seroquel,and the interaction between my tablets,some even lead t diabetes,Colestrol medication,water tablet increases sugarlevals,al this information I found out myself by learning from this site and th family I found here!my greatest Help to a stable Women!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2010 • 1 answer
Updated 16 Mar 2014 • 1 answer
Updated 18 Feb 2017 • 4 answers
Updated 26 Nov 2014 • 4 answers
Updated 23 Oct 2018 • 2 answers